American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58C40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Evans M. Harrell II and Joachim Stubbe. Trace identities for commutators, with applications to the distribution of eigenvalues. Trans. Amer. Math. Soc. 363 (2011) 6385-6405. MR 2833559.
Abstract, references, and article information
View Article: PDF

[2] Ping Yan and Meirong Zhang. Continuity in weak topology and extremal problems of eigenvalues of the $p$-Laplacian. Trans. Amer. Math. Soc. 363 (2011) 2003-2028. MR 2746673.
Abstract, references, and article information   
View Article: PDF

[3] Luc Hillairet and Chris Judge. The eigenvalues of the Laplacian on domains with small slits. Trans. Amer. Math. Soc. 362 (2010) 6231-6259. MR 2678972.
Abstract, references, and article information   
View Article: PDF

[4] Alexander Teplyaev. Spectral zeta functions of fractals and the complex dynamics of polynomials. Trans. Amer. Math. Soc. 359 (2007) 4339-4358. MR 2309188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Michiko Yuri. Thermodynamic formalism for countable to one Markov systems. Trans. Amer. Math. Soc. 355 (2003) 2949-2971. MR 1975407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Christopher B. Croke, Nurlan S. Dairbekov and Vladimir A. Sharafutdinov. Local boundary rigidity of a compact Riemannian manifold with curvature bounded above. Trans. Amer. Math. Soc. 352 (2000) 3937-3956. MR 1694283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kevin Oden, Chiung-Jue Sung and Jiaping Wang. Spectral gap estimates on compact manifolds. Trans. Amer. Math. Soc. 351 (1999) 3533-3548. MR 1443886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hon-kit Wai. Witten-Helffer-Sjöstrand theory for $S^1$-equivariant cohomology. Trans. Amer. Math. Soc. 351 (1999) 2141-2182. MR 1370653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Lizhen Ji. Spectral Convergence for Degenerating Sequences of Three Dimensional Hyperbolic Manifolds. Trans. Amer. Math. Soc. 348 (1996) 2673-2688. MR 1360224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1